Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On a theorem of Brauer and Wielandt
HTML articles powered by AMS MathViewer

by Koichiro Harada PDF
Proc. Amer. Math. Soc. 136 (2008), 3825-3829 Request permission

Abstract:

A classical theorem of Brauer and Wielandt which states the result under the assumption $G=[G,G]$ is extended to all finite groups.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 20-XX
  • Retrieve articles in all journals with MSC (2000): 20-XX
Additional Information
  • Koichiro Harada
  • Affiliation: Department of Mathematics, Ohio State University, Columbus, Ohio 43210
  • Address at time of publication: 2-2-14 Toshinden, Suruga-ku, Shizuoka-shi, 421-0112 Japan
  • Email: haradako@@math.ohio-state.edu
  • Received by editor(s): October 1, 2007
  • Published electronically: July 3, 2008
  • Communicated by: Jonathan I. Hall
  • © Copyright 2008 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Proc. Amer. Math. Soc. 136 (2008), 3825-3829
  • MSC (2000): Primary 20-XX
  • DOI: https://doi.org/10.1090/S0002-9939-08-09575-0
  • MathSciNet review: 2425721